The combinatorial topology of analytic functions of the boundary of a disk

Charles J. Titus University of Michigan, USA

TBD mathscidoc:1701.331214

Acta Mathematica, 106, (1), 45-64, 1960.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 1132 downloads ] [ 0 comments ]
@inproceedings{charles1960the,
  title={The combinatorial topology of analytic functions of the boundary of a disk},
  author={Charles J. Titus},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203157270801923},
  booktitle={Acta Mathematica},
  volume={106},
  number={1},
  pages={45-64},
  year={1960},
}
Charles J. Titus. The combinatorial topology of analytic functions of the boundary of a disk. 1960. Vol. 106. In Acta Mathematica. pp.45-64. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203157270801923.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved